# SDR ASAA2021072535527

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 652 hours, 314 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Window Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT ON DESCENT THROUGH 17000 TAT +14.  GROUNDED - YES. RAN QRH AND LIGHT STAYED EXTINGUISHED AFTER COOLING FOR 2 MINUTES.
